Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Unstable homotopy of $ {\rm O}(n)$


Author: Gade V. Krishnarao
Journal: Trans. Amer. Math. Soc. 127 (1967), 90-97
MSC: Primary 55.45
DOI: https://doi.org/10.1090/S0002-9947-1967-0210129-4
MathSciNet review: 0210129
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.45

Retrieve articles in all journals with MSC: 55.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0210129-4
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society